# SDR ARWA980435

- Difficulty date: April 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N791AL
- Make and model: Doug DC-8-62
- Aircraft serial: 46150
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sub Floor
- Condition: Corroded
- Location: Bs 224
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND ACCESSORY COMPARTMENT SUB FLOOR AT FS 224 HAS CORROSION.  REMOVED SUB FLOOR.  FABRICATED AND INSTALLED NEW SUB FLOOR IN ACCORDANCE WITH AVITAS ENGINEERING, EO 98AROW.021RO-0007.  WORK ACCOMPLISHED UNDER ARROW AIR FORM JW3B, WORK ORDER 970101, ITEM NR 1650, CONTROL NR 4132.
